Alert archive / Wisconsin / Flood Watches in 2018

Flood Watch 2, NWS Milwaukee, WI

May 3, 20188 counties in Wisconsin

NWS Milwaukee, WI issued this flood watch at May 3, 2018, 3:15 PM CDT for 8 counties in Wisconsin. It took effect at May 3, 2018, 7:00 PM CDT. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
May 3, 2018, 3:15 PM CDT (20:15 UTC)
In effect from
May 3, 2018, 7:00 PM CDT
Expired
May 4, 2018, 11:04 AM CDT
In force
16 hr
Issued by
NWS Milwaukee, WI
Flood severity
None

Counties Columbia County, WI, Dane County, WI, Dodge County, WI, Fond du Lac County, WI, Green Lake County, WI, Iowa County, WI, Marquette County, WI, Sauk County, WI

The radar

The Milwaukee radar (KMKX), 83 km from the middle of the area, began a volume at 20:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.3 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2018-05-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2018-05-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 70 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
678 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
70 m²/s²
0-3 km storm-relative helicity
118 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

968 
WGUS63 KMKX 032015
FFAMKX

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Milwaukee/Sullivan WI
315 PM CDT Thu May 3 2018

...FLOOD WATCH TONIGHT THROUGH FRIDAY MORNING...

.More heavy rainfall tonight from Mineral Point to Madison to 
Fond du Lac and northward, may lead to flooding of rivers, 
creeks, and low lying areas. The rain will end Friday morning
but the rivers such as the Baraboo, Fox, and Wisconsin rivers 
will likely continue to rise into the weekend. 

WIZ046-047-051-056>058-062-063-040415-
/O.NEW.KMKX.FA.A.0002.180504T0000Z-180504T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Marquette-Green Lake-Fond Du Lac-Sauk-Columbia-Dodge-Iowa-Dane-
Including the cities of Montello, Westfield, Oxford, Neshkoro, 
Endeavor, Berlin, Princeton, Markesan, Fond Du Lac, Baraboo, 
Reedsburg, Prairie Du Sac, Sauk City, Portage, Columbus, 
Lake Wisconsin, Lodi, Beaver Dam, Waupun, Mayville, Dodgeville, 
Mineral Point, Barneveld, and Madison
315 PM CDT Thu May 3 2018

...FLOOD WATCH IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH
FRIDAY MORNING...

The National Weather Service in Milwaukee/Sullivan has issued a

* Flood Watch for portions of east central Wisconsin, south 
  central Wisconsin, and southeast Wisconsin, including the 
  following areas, in east central Wisconsin, Fond Du Lac. In 
  south central Wisconsin, Columbia, Dane, Green Lake, Iowa, 
  Marquette, and Sauk. In southeast Wisconsin, Dodge. 

* From 7 PM CDT this evening through Friday morning

* Heavy rainfall of 1.50 to 2.00 inches tonight over an area that
  has already received 1.50 to 2.50 inches the last couple of
  nights. 

* Flooding of rivers, creeks, and low lying areas are possible.
  Flash flooding may also occur, which is a sudden increase in
  water levels due to very heavy rainfall. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for flooding based on
current forecasts. Flash flooding will also be possible in urban
areas and where repeated rounds of heavy rainfall occur. 

You should monitor later forecasts and be alert for possible
Flood Warnings. Those living in areas prone to flooding should be
prepared to take action should flooding develop.

&&

$$
MG
3 follow-up statements
084 
WGUS63 KMKX 040140
FFAMKX

Flood Watch
National Weather Service Milwaukee/Sullivan WI
840 PM CDT Thu May 3 2018

...FLOOD WATCH THROUGH FRIDAY MORNING...

WIZ046-047-051-056>058-062-063-041230-
/O.CON.KMKX.FA.A.0002.000000T0000Z-180504T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Marquette-Green Lake-Fond Du Lac-Sauk-Columbia-Dodge-Iowa-Dane-
Including the cities of Montello, Westfield, Oxford, Neshkoro, 
Endeavor, Berlin, Princeton, Markesan, Fond Du Lac, Baraboo, 
Reedsburg, Prairie Du Sac, Sauk City, Portage, Columbus, 
Lake Wisconsin, Lodi, Beaver Dam, Waupun, Mayville, Dodgeville, 
Mineral Point, Barneveld, and Madison
840 PM CDT Thu May 3 2018

...FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY MORNING...

The Flood Watch continues for

* Portions of east central Wisconsin, south central Wisconsin, 
  and southeast Wisconsin, including the following areas, in 
  east central Wisconsin, Fond Du Lac. In south central 
  Wisconsin, Columbia, Dane, Green Lake, Iowa, Marquette, and 
  Sauk. In southeast Wisconsin, Dodge. 

* Through Friday morning.

* One to three inches of rain is expected through morning across
  the watch area. This is in addition to the one to two inches of
  rain that fell over the last two days.  

* Flooding of rivers, creeks, and low lying areas are possible. 
  Flash flooding may also occur, which is a sudden increase in 
  water levels due to very heavy rainfall. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for flooding based on
current forecasts. Flash flooding will also be possible in urban
areas and where repeated rounds of heavy rainfall occur.

You should monitor later forecasts and be alert for possible
Flood Warnings. Those living in areas prone to flooding should be
prepared to take action should flooding develop.

&&

$$
913 
WGUS63 KMKX 040823
FFAMKX

Flood Watch
National Weather Service Milwaukee/Sullivan WI
323 AM CDT Fri May 4 2018

...FLOOD WATCH THROUGH FRIDAY MORNING...

WIZ046-047-051-056>058-062-063-041630-
/O.CON.KMKX.FA.A.0002.000000T0000Z-180504T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Marquette-Green Lake-Fond Du Lac-Sauk-Columbia-Dodge-Iowa-Dane-
Including the cities of Montello, Westfield, Oxford, Neshkoro, 
Endeavor, Berlin, Princeton, Markesan, Fond Du Lac, Baraboo, 
Reedsburg, Prairie Du Sac, Sauk City, Portage, Columbus, 
Lake Wisconsin, Lodi, Beaver Dam, Waupun, Mayville, Dodgeville, 
Mineral Point, Barneveld, and Madison
323 AM CDT Fri May 4 2018

...FLOOD WATCH REMAINS IN EFFECT UNTIL NOON CDT TODAY...

The Flood Watch continues for

* Portions of east central Wisconsin, south central Wisconsin, 
  and southeast Wisconsin, including the following areas, in 
  east central Wisconsin, Fond Du Lac. In south central 
  Wisconsin, Columbia, Dane, Green Lake, Iowa, Marquette, and 
  Sauk. In southeast Wisconsin, Dodge. 

* Until noon CDT today

* An inch and a half, to two and a half inches of rain fell since
  Thursday evening, mainly north of a Lone Rock to Fond du lac
  line. Lesser amounts fell to the south. This is in addition to
  the one to two inches of rain that fell over the prior few days.
  While no additional heavy rain is expected, the runoff from the
  prior rainfall was causing some rivers to rise into flood.   
 
* Additional flooding of rivers, creeks, and low lying areas are
  possible as the runoff continues. 
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for flooding based on
current forecasts. 

You should be alert for possible additional Flood Warnings. Those
living in areas prone to flooding should be prepared to take 
action should flooding develop.

&&

$$

Hentz
623 
WGUS63 KMKX 041604
FFAMKX

Flood Watch
National Weather Service Milwaukee/Sullivan WI
1104 AM CDT Fri May 4 2018

...RAIN HAS ENDED BUT HIGH WATER AREAS WILL REMAIN...

WIZ046-047-051-056>058-062-063-041715-
/O.CAN.KMKX.FA.A.0002.000000T0000Z-180504T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Marquette-Green Lake-Fond Du Lac-Sauk-Columbia-Dodge-Iowa-Dane-
Including the cities of Montello, Westfield, Oxford, Neshkoro, 
Endeavor, Berlin, Princeton, Markesan, Fond Du Lac, Baraboo, 
Reedsburg, Prairie Du Sac, Sauk City, Portage, Columbus, 
Lake Wisconsin, Lodi, Beaver Dam, Waupun, Mayville, Dodgeville, 
Mineral Point, Barneveld, and Madison
1104 AM CDT Fri May 4 2018

...FLOOD WATCH IS CANCELLED...

The Flood Watch for portions of east central Wisconsin, south
central Wisconsin, and southeast Wisconsin has been cancelled. 

The rain has ended across the area, but some rural roads will
remained closed due to high water. Sauk County has approximately a
dozen rural roads that have been closed due to high water. Fond du
Lac County has a few roads that have been closed, and the Fond du
Lac River is high. A lower number of roads have been impacted in 
Columbia County and in the Arena area of northeast Iowa County.


$$

What forecasters said that day

The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this flood watch went out at May 3, 6:19 AM CDT, 8 hours 56 minutes earlier.

Area forecast discussion, May 3, 6:19 AM CDT, 8 hours 56 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
619 AM CDT Thu May 3 2018

.UPDATE...

The rain will lift northeast this morning.

&&

.AVIATION(12Z TAFS)...

Rain will exit mid morning. LIFR CIGS were working their way down
south as a surface boundary pushes into northern Illinois. Mainly
IFR/MVFR vsbys in fog. Conditions should improve to MVFR for a
time late morning into the afternoon, but may stay IFR CIGS
especially near Lake Michigan.

Another round of strong thunderstorms with IFR conditions should
impact the area by evening and into the night as low pressure
moves across southern Wisconsin, briefly lifting the frontal
boundary north into southern portions of southern Wisconsin.

&&

.PREV DISCUSSION... (Issued 306 AM CDT Thu May 3 2018)

SHORT TERM...

Today and Tonight...Forecast confidence is medium.

Main focus is on the next shot at the potential Severe Weather
and heavy rainfall.

Will have fog through morning near Lake Michigan. Webcams showing
the fog reaching inland form the shore areas. Not surprising
given the higher dewpoints and chilly lake, and the onshore winds.
May have to issue a dense fog advisory, but with the approaching
rain, visibilities may be mainly around 1/2 mile.

One more area of showers and scattered thunderstorms early this
morning with a mid level shortwave. Main surface boundary is now
well south in northern Illinois, so do not expect any severe
weather. Also 850 mb low level flow is weak, so little in the way
of heavy rainfall concerns with this batch.

It should be mainly dry into early afternoon Thursday. Big
question is how the effective boundary pushes north. The High
resolution meso models keep the east winds through the day,
resulting in cooler/drier conditions...especially toward Lake
Michigan. The GFS is quickest in having the boundary and
southerly winds farther north into the forecast area this
afternoon. Most of the global models eventually push the boundary
into portions of Southeast Wisconsin this evening. Will keep
things fairly cool today, especially east, as the lake is still
pretty chilly. Thunderstorms are expected to develop in the
southwest areas by late afternoon. Zero to 1 km mixed layer CAPE
values rise to 1100 Joules/kg near the Illinois border on the GFS.

Then the models drop to minimal CAPE values by evening, due to the
models generating convection, with near moist adiabatic lapse
rates, and as such the severe parameters lower. However this may
be overdone, and due to the advancing warm sector possibly
getting into the far southeast, severe storm potential may be
higher than the models indicate, with decent low level veering
winds.

An approaching northern and southern stream shortwave phases
across the western Great Lakes later this evening and overnight.
The closed mid level trough propagates northeast into Wisconsin
The corresponding surface low tracks from eastern Iowa by early
Thursday evening on into southeast Wisconsin overnight. The low
level moisture transport really ramps up ahead of this surface low
and creates a fairly saturated sounding with PW values up around
1.5". Deep shear profiles still looks ideal with 0-6km shear of
50kts present along with about 30kts of 0-1km shear out ahead of
the surface low. While the low will not come through until the
evening, there does appear to be a period in the late afternoon
where instability increases to around 1200 J/kg of MLCAPE in
southern Wisconsin along and south of the stalled boundary.
Therefore there is a severe potential, especially far south.

In addition some heavy rainfall is expected in the evening given
the strong moisture transport. Not quite enough heavy rainfall for
a flash flood watch, but some urban and small stream flooding is a
concern with a widespread 1 to 1.5 inches of rain, with locally
higher amounts.

Friday and Friday night...Forecast confidence is medium

The mid/upper level trough axis is across lower michigan by friday
morning, so any lingering showers will be ending.

Mid level drying occurs by late morning, with fairly steep low
level lapse rates. CAPE values are near 800 Joules/kg, but only
limited moisture around 850 mb, so do not expect any afternoon
showers.  Temperatures should be rather mild.

LONG TERM...

Saturday through Sunday...Forecast confidence is medium/high

The next feature of note is with a weak mid level shortwave
trough that dives down from southern Canada into Wisconsin
Saturday afternoon/evening. Models all generally bring a surface
trough/cold front through southern Wisconsin Saturday night. There
is fairly steep low/mid level lapse rates. Not too excited about
any severe weather chances due to the nighttime arrival. CAPE
does rise to 1000 joules/kg by late afternoon, so while there
could be some thunder, not hefty enough to overcome the lack of
deep shear.

Monday through Wednesday...Forecast confidence is high

The GFS and ECMWF are in good agreement for the early part of
next week with having the region in weak flow aloft with a ridge
of high pressure in place across the Great Lakes. This leaves
seasonal conditions with no precipitation until the next trough
approaches for later Wednesday. 850mb temperatures stick around
the +5C to +8C range until that next trough approaches and some
modest low level warm air advection occurs and leads to a warming
trend.

AVIATION(06Z TAFS)...

Rain and occasional thunderstorms will continue overnight at the
terminals. Winds will generally be light and variable. LIFR GIGS
and VSBYS were working their way down Lake Michigan and have
arrived at MKE and should also affect ENW. Elsewhere patchy fog
can be expected, which may result in periods of IFR.

Conditions should improve for a time Thursday morning, but may
stay IFR near the lake, before another round of strong
thunderstorms impacts the area by Thursday evening and night.

MARINE...

Areas of fog will affect much of the Lake Michigan waters into
this morning.

Additional thunderstorms are possible overnight. Additional
thunderstorms, some strong or severe, are possible on Thursday.

A front will pass through late tonight, turning winds to the
northwest. This will result in a period of quiet weather Friday
and Saturday.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...Dense Fog Advisory until 10 AM CDT this morning for LMZ643>646.

&&

Update...Hentz
Today/Tonight and Aviation/Marine...Hentz
Friday THROUGH Wednesday...Hentz
Hazardous weather outlook, May 3, 3:36 AM CDT, 11 hours 39 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
336 AM CDT Thu May 3 2018

WIZ046-047-051-052-056>060-062>072-040845-
Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
336 AM CDT Thu May 3 2018

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...Today and Tonight

Rain and isolated thunderstorm will move off by mid morning. Areas
of fog will reduce visibilities to 1/2 mile or less near lake
Michigan this morning.

Thunderstorms are likely again late afternoon into tonight. There
is a slight risk of severe thunderstorms near portions of the
Illinois border area, with a marginal risk most areas to the
north. Hail and wind will be the main threats again, though a
tornado is not out of the question. Heavy rain and localized
flooding are also concerns.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

There is a chance for thunderstorms Saturday evening.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed late this afternoon and tonight.

LMZ643>646-040845-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
336 AM CDT Thu May 3 2018

This Hazardous Weather Outlook is for portions of Lake Michigan.

.DAY ONE...Today and Tonight

Areas of dense fog are expected this morning. An isolated
thunderstorm is possible until mid morning. Thunderstorms are likely
again late this afternoon through Thursday night, when there is a
marginal risk of severe storms, mainly south of port Washington

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

There is a chance of thunderstorms again late Saturday night.

www.weather.gov/mkx

In the hours before

Local storm report, May 3, 12:16 PM CDT, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1216 PM CDT THU MAY 3 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0713 PM     HAIL             BLUE MOUNDS             43.02N 89.82W
05/02/2018  E0.25 INCH       DANE               WI   PUBLIC

0721 PM     HAIL             3 SW JANESVILLE         42.66N 89.06W
05/02/2018  M1.50 INCH       ROCK               WI   PUBLIC

            BROKEN SIDING, WINDOWS AND TORN SCREENS.
            CEDAR CREST AREA.

0732 PM     HAIL             3 N VERONA              43.03N 89.53W
05/02/2018  M0.25 INCH       DANE               WI   PUBLIC

0735 PM     HAIL             1 W VERONA              42.99N 89.56W
05/02/2018  E0.25 INCH       DANE               WI   PUBLIC

0758 PM     HAIL             1 WSW WILLIAMS BAY      42.57N 88.56W
05/02/2018  M2.50 INCH       WALWORTH           WI   TRAINED SPOTTER

            BROKEN WINDOW ON THE 90' DOME AT YERKES
            OBSERVATORY IN WILLIAMS BAY.

0758 PM     TSTM WND DMG     1 WSW WILLIAMS BAY      42.57N 88.56W
05/02/2018                   WALWORTH           WI   TRAINED SPOTTER

            70' TALL PINE TREE SNAPPED IN HALF.

0810 PM     HAIL             1 W WATERTOWN           43.19N 88.74W
05/02/2018  M0.75 INCH       JEFFERSON          WI   PUBLIC

0824 PM     HAIL             2 WSW OCONOMOWOC        43.09N 88.53W
05/02/2018  E1.25 INCH       WAUKESHA           WI   PUBLIC

            THE DURATION OF THE HAIL EVENT WAS 10
            MINUTES.

0843 PM     HAIL             3 S GERMANTOWN          43.20N 88.11W
05/02/2018  M0.75 INCH       WASHINGTON         WI   PUBLIC

0847 PM     HAIL             GRAFTON                 43.32N 87.95W
05/02/2018  M0.25 INCH       OZAUKEE            WI   TRAINED SPOTTER

            WIND ESTIMATED AT 30-40MPH.

0904 PM     HAIL             5 WSW PELL LAKE         42.52N 88.44W
05/02/2018  E1.75 INCH       WALWORTH           WI   PUBLIC

0904 PM     HAIL             2 WNW PELL LAKE         42.55N 88.40W
05/02/2018  M1.75 INCH       WALWORTH           WI   TRAINED SPOTTER

0912 PM     HAIL             GENOA CITY              42.50N 88.32W
05/02/2018  M1.25 INCH       WALWORTH           WI   PUBLIC

&&

HALBACH
Local storm report, May 3, 12:43 PM CDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1243 PM CDT THU MAY 3 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0858 PM     TSTM WND DMG     1 WSW WILLIAMS BAY      42.57N 88.56W
05/02/2018                   WALWORTH           WI   TRAINED SPOTTER

            CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 1
            WSW WILLIAMS BAY. 70' TALL PINE TREE SNAPPED
            IN HALF.

0858 PM     HAIL             1 WSW WILLIAMS BAY      42.57N 88.56W
05/02/2018  M2.50 INCH       WALWORTH           WI   TRAINED SPOTTER

            CORRECTS PREVIOUS HAIL REPORT FROM 1 WSW
            WILLIAMS BAY. BROKEN WINDOW ON THE 90' DOME
            AT YERKES OBSERVATORY IN WILLIAMS BAY.

&&
Local storm report, May 3, 1:31 PM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
131 PM CDT THU MAY 3 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 PM     HAIL             2 SSE PELL LAKE         42.52N 88.35W
05/02/2018  M1.50 INCH       WALWORTH           WI   PUBLIC

0846 PM     HAIL             DARIEN                  42.61N 88.71W
05/02/2018  M1.00 INCH       WALWORTH           WI   PUBLIC

&&
Local storm report, May 3, 1:33 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
133 PM CDT THU MAY 3 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     HAIL             MINERAL POINT           42.86N 90.19W
05/02/2018  M1.00 INCH       IOWA               WI   PUBLIC

            PICTURE FROM SOCIAL MEDIA.

0713 PM     HAIL             BLUE MOUNDS             43.02N 89.82W
05/02/2018  E0.25 INCH       DANE               WI   PUBLIC

0721 PM     HAIL             3 SW JANESVILLE         42.66N 89.06W
05/02/2018  M1.50 INCH       ROCK               WI   PUBLIC

            BROKEN SIDING, WINDOWS AND TORN SCREENS.
            CEDAR CREST AREA.

0732 PM     HAIL             3 N VERONA              43.03N 89.53W
05/02/2018  M0.25 INCH       DANE               WI   PUBLIC

0735 PM     HAIL             1 W VERONA              42.99N 89.56W
05/02/2018  E0.25 INCH       DANE               WI   PUBLIC

0755 PM     HAIL             EVANSVILLE              42.78N 89.30W
05/02/2018  E1.00 INCH       ROCK               WI   PUBLIC

0810 PM     HAIL             1 W WATERTOWN           43.19N 88.74W
05/02/2018  M0.75 INCH       JEFFERSON          WI   PUBLIC

0818 PM     HAIL             ASHIPUN                 43.21N 88.52W
05/02/2018  E1.00 INCH       DODGE              WI   PUBLIC

            BASED ON A PICTURE FROM SOCIAL MEDIA.

0822 PM     HAIL             3 SW JANESVILLE         42.65N 89.05W
05/02/2018  M1.50 INCH       ROCK               WI   PUBLIC

0824 PM     HAIL             2 WSW OCONOMOWOC        43.09N 88.53W
05/02/2018  E1.25 INCH       WAUKESHA           WI   PUBLIC

            THE DURATION OF THE HAIL EVENT WAS 10
            MINUTES.

0842 PM     HAIL             2 SW WAUKESHA           42.99N 88.26W
05/02/2018  E1.00 INCH       WAUKESHA           WI   TRAINED SPOTTER

            EST 55 MPH WINDS.

0843 PM     HAIL             3 S GERMANTOWN          43.20N 88.11W
05/02/2018  M0.75 INCH       WASHINGTON         WI   PUBLIC

0846 PM     HAIL             DARIEN                  42.61N 88.71W
05/02/2018  M1.00 INCH       WALWORTH           WI   PUBLIC

0847 PM     HAIL             GRAFTON                 43.32N 87.95W
05/02/2018  M0.25 INCH       OZAUKEE            WI   TRAINED SPOTTER

            WIND ESTIMATED AT 30-40MPH.

0851 PM     HAIL             FONTANA-ON-GENEVA       42.54N 88.57W
05/02/2018  E1.00 INCH       WALWORTH           WI   PUBLIC

            MPING.

0858 PM     HAIL             1 WSW WILLIAMS BAY      42.57N 88.56W
05/02/2018  M2.50 INCH       WALWORTH           WI   TRAINED SPOTTER

            CORRECTS PREVIOUS HAIL REPORT FROM 1 WSW
            WILLIAMS BAY. BROKEN WINDOW ON THE 90' DOME
            AT YERKES OBSERVATORY IN WILLIAMS BAY.

0904 PM     HAIL             2 WNW PELL LAKE         42.55N 88.40W
05/02/2018  M1.75 INCH       WALWORTH           WI   TRAINED SPOTTER

0904 PM     HAIL             5 WSW PELL LAKE         42.52N 88.44W
05/02/2018  E1.75 INCH       WALWORTH           WI   PUBLIC

0910 PM     HAIL             2 SSE PELL LAKE         42.52N 88.35W
05/02/2018  M1.50 INCH       WALWORTH           WI   PUBLIC

0912 PM     HAIL             GENOA CITY              42.50N 88.32W
05/02/2018  M1.25 INCH       WALWORTH           WI   PUBLIC

&&

HALBACH
Local storm report, May 3, 1:56 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
156 PM CDT THU MAY 3 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0827 PM     TSTM WND DMG     1 W DOUSMAN             43.01N 88.48W
05/02/2018                   WAUKESHA           WI   PUBLIC

            GIANT WILLOW TREE SNAPPED. LARGE EVERGREEN
            TREE UPROOTED.

&&

HALBACH

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 2, 7:44 PM CDTSevere Thunderstorm WarningMKXGreen, Rock46 min
May 2, 7:48 PM CDTSevere Thunderstorm WarningMKXDane, Jefferson42 min
May 2, 8:17 PM CDTSevere Thunderstorm WarningMKXDodge, Washington, Waukesha43 min
May 2, 8:23 PM CDTSevere Thunderstorm WarningMKXRock, Walworth59 min
May 2, 8:44 PM CDTSpecial Marine WarningMKX91 min
May 2, 8:50 PM CDTSevere Thunderstorm WarningMKXKenosha, Milwaukee, Racine40 min
May 2, 9:25 PM CDTSpecial Weather StatementMKXKenosha, Racine35 min
May 2, 10:10 PM CDTSpecial Weather StatementMKXIowa, Lafayette50 min
May 3, 3:09 AM CDTMarine Dense Fog AdvisoryMKX7 hr

Nearby

Flood Watches in Wisconsin, 2018Every flood watch in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.